# SDR HEEA080257

- Difficulty date: June 27, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N501PH
- Make and model: Bell 407
- Aircraft serial: 53401
- Aircraft time: 1,752 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Bipod Mount
- Part number: 407060112101
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE BIPOD MOUNT WORN.
